# SDR AALA20170124019

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 77,336 hours, 41,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR GIRT BAR IS DIFFICULT TO ARM AND UNARM. CLEANED DEBRIS FROM GIRT BAR FLOOR MOUNTS IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
